# SDR QPR2006F00000

- Difficulty date: November 8, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N104HR
- Make and model: Boeing 727223
- Aircraft serial: 21525
- Engine: Pwa JT8D15A
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE REPR/N1/N2/FUEL FLOW BEGAN FLUXUATING THEN ROLLED BACK AND FAILED.  PERFORMED DRIFT DOWN AND RAN ENGINE FAILURE PROCEDURES.  ELECTED TO PERFORM RESTART PROCEDURE WITH OIL QTY.  TEMP, PRESSURE NORMAL.  ENGINE SUCCESSFULLY RESTRATED AND PERFORMED NORMALLY THROUGHOUT FLIGHT.  PERFORMED ENGINE FLAMEOUT TROUBLESHOOTING IAW MM.  BLEW OUT PS4 SENSE LINE IAW STEP 6 OF TROUBLESHOOTING GUIDE.  CHECKED MAIN ENGINE FUEL FILTER FOR WATER AND CONTAMINATES, FOUND CLEAN.  CHECKED ENG FUEL PUMP AT T/O POWER WITH BOOST PUMPS (OFF).  ENGINE RUN WAS NORMAL.  PERFORMED BOROSCOPE CONDITION CHECK NORMAL,  MOST PROBABLE SUSPECT WAS WATER IN PS4 SENSE LINE CAUSING FLUXUATING CONDITION.  (K)
